|Are they out of date those Medications
Oct 29, 2012
My Medication is Lamvudine ,Stavudine and Neverapine for the last 10 Years .Does this any side effect taking and curing the disease due to long time consumption
Response from Dr. McGowan
The medications may work just fine for keeping the HIV virus suppressed. But side effects, especially related to the stavudine, can be a significant problem for many patients after long-term use. Some of the effects to be aware of are: lactic acidosis (build up of lactic acid in the blood...can cause fatigue, body aches, nausea and can be extremely dangerous), neuropathy (pain, burning, tingling usually in the hands and feet), lipodystrophy (loss of fat under the skin which can give thin arms and legs and "sunken" cheeks), elevated lipids (cholesterol and fat in the blood) and pancreatitis (abdominal pain and vomiting).
Talk with your doctor about swtching your combo if you are experiencing any of these effects, or are afraid you might be at risk for developing them.
Complera with meal?
Do Indian doctors use the same medicenes and methodology against hiv/aids as in west or developed countries
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.